| Catalog Number |
168-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional reported left side patient noticed change in the size of breasts and asymmetry.Patient also has textured implants.Healthcare professional additionally reported capsular contracture baker grade unknown.Device has been explanted and replaced.
Event or Problem Description
Healthcare professional later confirmed baker grade ii.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the device.Additional observations: ¿ white calcification observed on the surface of the shell.No further actions are required since no manufacturing issue is observed.
Event or Problem Description